# SDR SWAA2024102837054

- Difficulty date: September 12, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO ALL CAPSTRIPS HAS HOLES ELONGATED<[01] INSTALLED FWD CARGO FLOOR CAP STRIPS; AMM 25-52-06-400-801-NG;[02] VERIFIED STEP 1
